# SDR REXA2022111300969

- Difficulty date: November 12, 2023
- Submitted: November 13, 2023
- Operation: Air carrier
- Aircraft: N934XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15198
- Aircraft time: 28,277 hours, 18,903 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Frame
- Part number: SH670313531
- Condition: Corroded
- Location: Unknown
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FS295 FRAME IS CORRODED AT STGR 24R. CUT AND TRIMMED NEW F.S. 295 FRAME P/N SH670-31353-1 AT STGR 25R TO MATCH PREVIOUS REPAIR IAW CRJ-900 SRM 53-00-06-201-006-A01 REPAIR INSTALLATION -102, REPAIR STEPS 2 AND 3. INSTALLED NEW SERVICABLE FUSELAGE FRAME F.S.295 FROM STGR 25R TO STGR 15R IAW CRJ 900 SRM 51-42-06-001-001-A01 AND 51-42-21-001-001-A01.
